Penerbitan Terkini

azmeer nordin, mohd salmi md noorani, syahida che dzul-kifli.  (2020).  orbit growth of dyck and motzkin shifts via artin-mazur zeta function.  - dynamical systems.  655-667. 

asmaa fadel, syahida che dzul-kifli.  (2020).  bipolar soft topological spaces.  - european journal of pure and applied mathematics.  227-245. 

azmeer nordin, mohd salmi md noorani, syahida che dzul-kifli.  (2019).  dynamical systems, bifurcation analysis and applications.  - springer proceedings in mathematics & statistics.  147-171. 

fatimah binti abdul razak;syahida binti che dzul-kifli.  (2019).  making mathematical proving (mp) more effective and systematic with simplified tools.  -

nor syahmina kamarudin,malouh baloush, and syahida che dzul-kifli.  (2019).  the chaotic properties of increasing gap shifts.  - international journal of mathematics and mathematical sciences.  1-5. 

asmaa fadel and syahida che dzul-kifli.  (2019).  some chaos notions on dendrites.  - symmetry.  1-10. 

mohd. salmi bin md. noorani;alawiah bt. ibrahim;syahida binti che dzul-kifli.  (2018).  fixed point theorems in cone related metric spaces.  -

syahida binti che dzul-kifli.  (2018).  chaotic dynamical systems.  -

nursaidah azmi, syahida che dzul kifli.  (2018).  siri penyelidikan sains matematik 2018.  - 4. 

malouh baloush & syahida che dzul kifli.  (2018).  relation between locally everywhere onto and the strong dense periodicity property on shift of finite type.  - proceedings of the universiti kebangsaan malaysia, faculty of science and technology 2017 postgraduate colloquium. 

hawa mohd rahim, syahida che dzul-kifli.  (2018).  siri penyelidikan sains matematik 2018.  - 4. 

nurul ashikin abdul rahman & syahida che dzul-kifli.  (2017).  siri penyelidikan sains matematik 2017.  - 4. 

nur azhani kamislin & syahida che dzul-kifli.  (2017).  analisis sistem giliran di kaunter perkhidmatan lembaga hasil dalam negeri (lhdn).  - undergraduate research journal for mathematical sciences and data science.  52-59. 

lim kin sing & syahida che dzul-kifli.  (2017).  siri penyelidikan sains matematik 2017.  - 4. 

malouh baloush & syahida che dzul-kifli.  (2017).  implication diagram of five chaos characterizations: a survey on compact metric space and shift of finite type.  - journal of quality measurement and analysis.  15-23. 

mohd sabri ismail & syahida che dzul-kifli.  (2017).  the dynamical properties of even shift space.  - proceedings of the 24th national symposium on mathematical sciences, aip conference proceeding.  1-5. 

malouh baloush & syahida che dzul-kifli.  (2017).  on some strong chaotic properties of dynamical systems.  - the 4th international conference on mathematical sciences, aip conference proceedings.  1-7. 

zain, c.r.c.m., ibrahim, k., basri, k.h., joe, l.s., nor, m.m., jumali, m.h.h., yusoff, m.f.m., noorani, m.s.m., mustapha, m.a., ibrahim, n., rasol, n.h.a., ahmad, n., daud, n.m., masseran, n., karim, n.h.a., dzul-kifli, s.c., yaacob, w.z..  (2016).  preface: the 2016 ukm fst postgraduate colloquium.  - the 2016 ukm fst postgraduate colloquium, aip conference proceedings.  1001-1080. 

malouh baloush and syahida che dzul-kifli.  (2016).  the dynamics of 1-step shifts of finite type over two symbols.  - indian journal of science and technology.  2-6. 

syahida che dzul-kifli, chris good.  (2016).  the chaotic behavior on the unit circle.  - international journal of mathematical analysis.  1245-1254. 

malouh baloush, syahida che dzul-kifli, chris good.  (2016).  dense periodicity property and devaney chaos on shifts spaces.  - international journal of mathematical analysis.  1019-1029. 

syahida che dzul-kifli and hassan al-muttairi.  (2015).  on a strong dense periodicity property of shifts of finite type.  - the 22nd national symposium on mathematical sciences (sksm22).  040018 (1-5). 

syahida che dzul-kifli and chris good.  (2015).  on devaney chaos and dense periodic points: period 3 and higher implies chaos.  - american mathematical monthly.  773-780. 

maslina bt. darus, abd. ghafur bin ahmad, abdul razak bin salleh, sakhinah binti abu bakar, syahida binti che dzul-kifli.  (2015).  univalent meijer-g functions in physical models.  -

fatimah abdul razak, syahida che dzul-kifli dan abd ghafur ahmad.  (2015).  evaluating ukm`s linear algebra final examination questions in line with outcome based education using bloom`s taxonomy and item analysis.  - journal of quality measurement and analysis.  69-74. 

wan zawiah wan zin, syahida che dzul-kifli, fatimah abdul razak and anuar ishak.  (2014).  proceedings of the 3rd international conference on mathematical sciences.  - american institute of physics : proceedings of the 3rd international conference on mathematical sciences. 

abdulkafi al-refaei, syahida che dzul-kifli and mohd. salmi md. noorani.  (2008).  characterizing two-dimensional sofic systems.  - jp journal of algebra, number theory and applications.  11(2):169-183. 

syahida che dzul-kifli dan mohd salmi mohd noorani.  (2006).  on two-dimensional sofic system.  - 2nd imt-gt regional conference on mathematics, statistics and application, universiti sains malaysia.